MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ7594
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 08/2023).
 
Event or Problem Description
It was reported that during the angioplasty procedure, the device allegedly failed to deflate.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one dilatation catheter has returned evaluation.On the visual evaluation of the device, it appeared bloody, and no specific anomalies noted.On the functional evaluation of the device the in-house guide wire lumen was flushed and the in-house guide wire able to advance through the catheter without any issue.On further the balloon inflated with the in-house presto device and the balloon able to inflate and maintain the shape and pressure, no rupture was present.Then the balloon was attempts to deflate, initially it was noted to deflate but on further it was observed the device not deflated and the timer was stopped after 26 seconds after no signs of deflation.After some time, the balloon eventually deflated.Then the balloon was cut and observed the port holes were collapsed.All the anomalies noted on the microscopic observation.Therefore, the investigation has conformed for the reported deflation issue as the balloon deflation time as exceed above the product performance specification limit.It is likely the collapsed port holes contributed to the identified deflation issue.However, the definitive root cause for the deflation issue could not be determined based upon the available information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 08/2023),g3,h6(method) h11: h6(result and conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.See h10.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11759029
Report Number2020394-2021-00953
Device Sequence Number2939831
Product Code DQY
UDI-Device Identifier00801741063190
UDI-Public(01)00801741063190
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCQ7594
Device Catalogue NumberCQ7594
Device Lot NumberREEW4537
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2021
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;